# SDR UPS08152575

- Difficulty date: June 20, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 9,345 hours, 5,829 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Housing
- Part number: A57241959
- Condition: Gouged
- Location: Lt Mlg Trunion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV LEFT LANDING GEAR FWD TRUNNION BEARING HOUSING HAS A DEEP GOUGE ON LWR SIDE.  ACCOMPLISHED REPAIR OF LT LANDING GEAR FWD TRUNNION BEARING HOUSING LWR SIDE IAW SAA EA 300-5751-01-A1425, UPS EO A300-5740-29719-A, AND AIRBUS RAS/BAE/1007667/2008.
